# SDR UALA2013031201465

- Difficulty date: March 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 49,035 hours, 19,726 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Faulty
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERTICAL AIRFRAME VIBRATION FELT AT 330KT.   VIBRATION WENT AWAY WHEN SPEED REDUCED TO 310KT.   REMOVED & REPLACED RIGHT INBD ELEVATOR SERVO CONTROL ACTUATOR EYE END IAW AMM.  ACCOMPLISHED ADJUSTMENT TEST IAW AMM, OPS CHECKED GOOD.
